# SDR QXEA0201823

- Difficulty date: October 30, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 2,260 hours, 1,807 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Cage
- Part number: 9847101505
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- THIS SDR IS BEING REPORTED AS PER THE REQUEST OF FISDO-09.  FORWARD CARGO BAY CENTER CHIMNEY DAMAGED.  REMOVED AND REPLACED FORWARD CARGO BAY CENTER CHIMNEY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
